# SDR SWIA200312441

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 4,909 hours, 4,385 cycles
- Engine: Ge CF34*
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, F
- Precautionary procedure: O

## Discrepancy

STALL SHAKER WILL NOT FUNCTION DURING TEST. REPAIRED BROKEN WIRES ON BOTH STICK SHAKERS.  OPS CHECK GOOD.
